Diabetes Home > Humulin N Overdose

Treatment for a Humulin N Overdose

Treatment for a Humulin N overdose will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • Fluids through an intravenous line (IV)
  • A glucagon injection to increase blood sugar
  • A sugar (glucose) solution to increase blood sugar
  • Other treatments based on complications that occur.
     
It is important that you seek prompt medical attention if you believe you may have overdosed on Humulin N.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.